Generalized solution of differential equations with a Fredholm operator at the derivative
Differencialʹnye uravneniâ, Tome 23 (1987) no. 4, pp. 726-728
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1987_23_4_a26,
author = {N. A. Sidorov and M. V. Falaleev},
title = {Generalized solution of differential equations with a {Fredholm} operator at the derivative},
journal = {Differencialʹnye uravneni\^a},
pages = {726--728},
year = {1987},
volume = {23},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1987_23_4_a26/}
}
TY - JOUR AU - N. A. Sidorov AU - M. V. Falaleev TI - Generalized solution of differential equations with a Fredholm operator at the derivative JO - Differencialʹnye uravneniâ PY - 1987 SP - 726 EP - 728 VL - 23 IS - 4 UR - http://geodesic.mathdoc.fr/item/DE_1987_23_4_a26/ LA - ru ID - DE_1987_23_4_a26 ER -
N. A. Sidorov; M. V. Falaleev. Generalized solution of differential equations with a Fredholm operator at the derivative. Differencialʹnye uravneniâ, Tome 23 (1987) no. 4, pp. 726-728. http://geodesic.mathdoc.fr/item/DE_1987_23_4_a26/